# SDR DL73S040087

- Difficulty date: January 24, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N327DL
- Make and model: Boeing 737232
- Aircraft serial: 23099
- Aircraft time: 54,853 hours, 41,398 cycles
- Engine: Pwa JT8D15A
- Engine time: 47,406 hours, 36,608 cycles
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: JT8D15AHK
- Part serial: 709129
- Condition: Broken
- Location: Nr 2 Engine
- Part time: 47,406 hours, 36,608 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AT TOP OF DESCENT UPON THROTTLE RETARD NR 2 ENGINE VIBRATION.  ALL ENGINE PARAMETERS NORMAL.  AT 75 PERCENT VIBRATION DISCONTINUED.  LEFT ENGINE AT 75 PERCENT.  FOUND TURBINE BLADE DAMAGE.  REPLACED ENGINE.
